HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

[Acute voluntary carpipramine poisoning with ventricular tachycardia].

Abstract
A case of carpipramine overdose is reported. The patient was admitted with ventricular tachycardia 4 h after taking 2.40 g of the drug. This disappeared at the sixth hour. In overdoses with other tricyclics, ventricular tachycardia was successfully treated within 30 min of starting a sodium lactate perfusion. In the case presented, reversal of the ventricular tachycardia coincided with the half-life of the drug; the effects of perfusing 1000 ml sodium lactate over 2 h seemed doubtful. This sodium resistance may be related to a relative hypokalemia (3.4 mmol X 1(-1) ). The use of sodium lactate for the treatment of overdoses with drugs with short-half lives appeared questionable.
AuthorsJ P Racle, G Maman, C Beligon, D Curabet
JournalAnnales françaises d'anesthèsie et de rèanimation (Ann Fr Anesth Reanim) Vol. 3 Issue 1 Pg. 52-3 ( 1984) ISSN: 0750-7658 [Print] FRANCE
Vernacular TitleIntoxication volontaire aiguë par la carpipramine avec tachycardie ventriculaire.
PMID6703422 (Publication Type: Case Reports, English Abstract, Journal Article)
Chemical References
  • Anti-Anxiety Agents
  • Dibenzazepines
  • Benzodiazepines
  • carpipramine
Topics
  • Acute Disease
  • Adult
  • Anti-Anxiety Agents
  • Benzodiazepines
  • Dibenzazepines (poisoning)
  • Electrocardiography
  • Female
  • Heart Ventricles
  • Humans
  • Tachycardia (chemically induced)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: